A refinement of Young's inequality

Kórus, Péter: A refinement of Young's inequality.
Acta Mathematica Hungarica, 153 (2). pp. 430-435. ISSN 0236-5294 (2017)

2017.A REFINEMENT OF YOUNG’S INEQUALITY.pdf - Published Version

Download (566kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Mathematica Hungarica
Date: 2017
Volume: 153
Number: 2
Page Range: pp. 430-435
ISSN: 0236-5294
Faculty: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3288039
DOI id: 10.1007%2Fs10474-017-0735-1
Date Deposited: 2019. Feb. 01. 10:17
Last Modified: 2019. Feb. 01. 10:17
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14586
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year